# SDR SWI2025F01086

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 43,133 hours, 43,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200011034
- Condition: Smoke
- Location: Nr 1
- Part time: 40,916 hours, 35,955 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK STARTED HEATING UP AND SMELLING HOT, SHUT PACK OFF, RESTARTED PACK 1 MINUTE LATER AND SMOKE STARTED BLOWING OUT OF THE FLIGHT DECK AIR VENTS, SHUT PACK OFF.    (FLIGHT 5861 - FILED CLOSED)FOUND LEFT PACK TO BE SEIZED AND CAUSING HOT PACK TEMPS AND SMOKE WHILE LEFT PACK WAS SELECTED ON, REMOVED AND REPLACED LH ACM IN REF TO CRJ 200 AMM 21-51-10. OPERATIONAL CHECK AND LEAK CHECK OF THE LH ACM WAS SATISFACTORY AT THIS TIME
